# SDR UPS08851536

- Difficulty date: January 9, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Fs 960 Lbl 60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 L/MLG DOOR SWITCH MOUNT HOLES ARE ELONGATED.  FABRICATED AND INSTALLED REPAIR DOUBLER ON LT MLG DOOR SWITCH MOUNT FRAME IAW EO DC8-3260-16914-A.
